Open Access
1999/2000 Singularities of Bounded Harmonic Functions
V. Anandam, S. I. Othman
Real Anal. Exchange 25(2): 641-646 (1999/2000).


In a harmonic space, the property that $k$ is a compact set of removable singularities for bounded harmonic functions defined in a neighborhood of $k$ is independent of the neighborhood chosen.


Download Citation

V. Anandam. S. I. Othman. "Singularities of Bounded Harmonic Functions." Real Anal. Exchange 25 (2) 641 - 646, 1999/2000.


Published: 1999/2000
First available in Project Euclid: 3 January 2009

zbMATH: 1038.31009
MathSciNet: MR1778516

Primary: 31C05 , 31D05

Keywords: Harmonic extension , harmonic space , locally polar set

Rights: Copyright © 1999 Michigan State University Press

Vol.25 • No. 2 • 1999/2000
Back to Top